CURVES OF GENERALIZED <i>AW</i>(<i>k</i>)-TYPE IN EUCLIDEAN SPACES


ARSLAN K., Guvenc S.

INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY, vol.7, no.2, pp.25-36, 2014 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 2
  • Publication Date: 2014
  • Journal Name: INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.25-36
  • Keywords: Curves of AW(k)-type, curves of osculating order d
  • Bursa Uludag University Affiliated: Yes

Abstract

In this study, we consider curves of generalized AW(k)-type of Euclidean n-space. We give curvature conditions of these kind of curves.